# SDR DALA2021080604499

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 65,064 hours, 24,158 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1899674) DURING INSPECTION FOUND FORWARD TRUNNION, LOWER INBOARD BUSHING HAS CORROSION UNDER BUSHING.CORROSION REPAIRED PER B737 SRM 57-20-90.
